Uniform attractors for nonautonomous parabolic equations involving weighted $p$-Laplacian operators

Volume 98 / 2010

Cung The Anh, Nguyen Van Quang Annales Polonici Mathematici 98 (2010), 251-271 MSC: 35B41, 35K65, 35D05. DOI: 10.4064/ap98-3-5

Abstract

We consider the first initial boundary value problem for nonautonomous quasilinear degenerate parabolic equations involving weighted $p$-Laplacian operators, in which the nonlinearity satisfies the polynomial condition of arbitrary order and the external force is normal. Using the asymptotic a priori estimate method, we prove the existence of uniform attractors for this problem. The results, in particular, improve some recent ones for nonautonomous $p$-Laplacian equations.

Authors

  • Cung The AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail
  • Nguyen Van QuangDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image